Algebraic independence properties of the fredholm series

J. H. Loxton, A. J. Van Der Poorten

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)


We consider algebraic independence properties of series such as [Formula Omitted] We show that the functions fr(z) are algebraically independent over the rational functions. Further, if αrs, (r = 2, 3, 4, …; s = 1, 2, 3, …) are algebraic numbers with [Formula Omitted], we obtain an explicit necessary and sufficient condition for the algebraic independence of the numbers fr-(αrs) over the rationals.

Original languageEnglish
Pages (from-to)31-45
Number of pages15
JournalJournal of the Australian Mathematical Society
Issue number1
Publication statusPublished - 1978
Externally publishedYes


Dive into the research topics of 'Algebraic independence properties of the fredholm series'. Together they form a unique fingerprint.

Cite this